# SDR SWAA2021062987675

- Difficulty date: June 25, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 4,993 hours, 10,763 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLASHLIGHT NO CHARGING. / REMOVED & REPLACED AFT L/H FLASHLIGHT REF AMM 33-51-03.
